|Kidney Stones on Reyataz/Norvir
Dec 5, 2006
I have been struggling with what I think are tiny kidney stones. I take a Reyataz/Norvir/Combivir combination. I have been on this for a year and a half. I was taking Viracept before. I have pain on one side, just above my butt and have pain in my penis. The doctor thinks it could be fine grain kidney stones; I have not been able to filter any out. He just keeps telling me to drink lots of water..but I have days that I just can't stand the pain anymore. - One thing that puzzles him is that he tells me my kidneys are actually up higher.. and they are not in pain. Have kidney stones been reported with these medications, and is there anything I can do?
| Response from Dr. Henry
I have encountered a few patients with kidney stones on either Kaletra or boosted-atazanavir based regimens. Since kidney stones occur in the general population at a low rate as well it is hard to know for me to know if those drugs are significantly increasing the risk for kidney stones. Have you seen a nephrologist to look at your kidneys in more detail in order to better understand if indeed your pain is related to a kidney /urinary tract problem? KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Sex With Sex Worker Worried I Have HIV
- Groin Pain After Anal Sex Top Sign Of HIV AIDS
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
- Rash After Mutual Masturbation Worried I Have HIV
- Tingling Lips After Rubbing Vagina Worried I Have HIV
- White Bumps On Penis After Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.